DOI 10.1097/iop.0b013e31802d9802
Erlotinib-associated trichomegaly.
Аннотация
A 70-year-old woman presented with a corneal ulcer resulting from aberrant and exuberant eyelash growth. She had recently been diagnosed with recurrent non-small-cell lung cancer for which she had begun a chemotherapeutic regimen that included erlotinib HCl. After several months of treatment, she noted the onset of escalating ocular irritation, which culminated in her presentation. Examination of her ocular adnexa revealed coarse, brittle, irregular aberrant eyelash growth. She has been successfully treated with regular epilation and eyelash trimming and has remained symptom free.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.